# SDR VNAA2018013111101

- Difficulty date: January 31, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 7,371 hours, 6,739 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Abnormal
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUN AWAY IN FLIGHT,  EMERGENCY WAS DECLARED.  INSPECTED AND OPS CHECKED STAB TRIM SYSTEM, OPS CHECK GOOD WITH NO DEFECTS.
